MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE RECESS 42MM; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE RECESS 42MM; NAIL,FIXATION,BONE
Model Number 212.118
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code ktt.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during open reduction internal fixation (orif) lt distal tibia fracture the surgeon remarked 3.5 locking screw 42mm and 3.5 locking screw 44mm would not lock into medial distal tibia plate.The surgeon left all three implants in the patient.There was a surgical delay of ten minutes.The patient outcome was good.This complaint involves three (3) devices.This report is for (1) 3.5mm locking screw slf-tpng w/stardrive recess 42mm.This is report 2 of 3 for (b)(4).

Brand Name
3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE RECESS 42MM
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10627655
Report Number2939274-2020-04486
Device Sequence Number19558582
Product Code JDS
UDI-Device Identifier10886982151926
UDI-Public(01)10886982151926
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number212.118
Device Catalogue Number212.118
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2020
Initial Report FDA Received Date10/05/2020
Patient Sequence Number1
Patient Age51 YR